# SDR SIMA20210705003

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 48,755 hours, 44,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH AFT OVERWING EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-10-020-003-A. OP CHECKED GOOD
